# SDR DL738090779

- Difficulty date: April 26, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 22,037 hours, 13,115 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rws 722
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGLET MOD RT WINGTIP.  MAINTENANCE MISDRILLED OF THE HOLE LOCATIONS AT APPROX OF SS725 COMMON TO THE UPPER FRONT SPAT CHORD, THE SPAR WEB AND THE SLAT TRACK SUPPORT FITTING FOR THE SLAT TRACK AT OFSS 730.
